# SDR AALA20170306009

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 17,096 hours, 1,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BLUE LIGHT AT L4 DOOR IS INOPERATIVE.  RELOADED CONFIGURATION DATABASE AT THE CABIN SYSTEM CONTROL PANEL. OPERATIONAL CHECKED GOOD.
